Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Stadol Purple40

Posted by ed_uk2010 on May 1, 2010, at 2:35:52

In reply to Re: Stadol, posted by Purple40 on April 30, 2010, at 15:51:15

> Really? I have not heard that. That should well with my Lamictal then huh? :)

Stadol causes negative mood effects more commonly that other opioids. It's definitely not a first-line drug for migraine. I assume you've tried NSAIDs and triptans?

 

Thread

 

Post a new follow-up

Your message only Include above post


[945830]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:ed_uk2010 thread:945705
URL: http://www.dr-bob.org/babble/20100425/msgs/945830.html